Vol. 51, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On matrix maps of entire sequences

H. B. Skerry

Vol. 51 (1974), No. 2, 563–570
Abstract

In this note the linear space E of entire sequences and various subspaces are considered. The fact that E represents the space of entire functions is emphasized by determining subspaces in terms of order and type. Matrix maps between the subspaces are characterized, and a related result and an example are also given.

Mathematical Subject Classification 2000
Primary: 40C05
Secondary: 40C15
Milestones
Received: 30 November 1972
Revised: 1 August 1973
Published: 1 April 1974
Authors
H. B. Skerry